# SDR 9602709913

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963N
- Make and model: Doug DC-9-31
- Aircraft serial: 47415
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO SHIFT FROM GROUND MODE TO FLIGHT MODE AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  INSPECTED GROUND SHIFT MECHANISM AND NO PROBLEMS WERE FOUND.  RESERVICED NOSE LANDING GEAR STRUT TO PROPER LEVELS.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
